# SDR ASAA0640182

- Difficulty date: February 21, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 27,443 hours, 14,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881553
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EACH DENTS ON LT SIDE OF FUSELAGE.  REMOVED DAMAGED AREAS FABRICATED AND INSTALLED FILLERS AND DOUBLERS INSTALLED REPAIR PIECES IAW SRM 53 80 01 FIG 201 REPAIR 3.
